# SDR DL73K980508

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING P-2 LETTER CHECK, 1.375 INCH CRACK IN FUSELAGE SKIN AT L-2 DOOR CUTOUT LWR FWD CORNER.  INSTALLED TIME LIMITED REPAIR PER SRM 53-30-3 FIG 24 AND ERA.
